# SDR DHL2003365011

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 312101
- Part serial: 207
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED CHARGE SUPPLY UNIT, OPS CHECKED OK IAW 33-51-00.
